# SDR DALA2020090933005

- Difficulty date: September 2, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165, CRACK INDICATION ON FRAME 16 LT SIDE ON OPEN FASTENER HOLE 3 FRAME AND INTERCOSTAL FITTING LAYERS AT DOOR STOP 7.  CRACK DIRECTION IS 1 O`CLOCK.  CORRECTIVE ACTION: REPLACED ON FRAME 16 LT SIDE INTERCOSTAL FITTING AT DOOR STOP 7, AS PER PRI 587446-14AD REV "0" AND ERA 587446-14 AD REV ORIGINAL.
